# SDR IPXA2017080720237

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 12,112 hours, 4,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP AND OPS CHECKED GOOD IAW AMM 33-51-16.
